# SDR MALA030463

- Difficulty date: September 25, 2003
- Submitted: October 20, 2003
- Operation: Air carrier
- Aircraft: N524XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2349
- Aircraft time: 8,841 hours, 9,098 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Hand Rail
- Condition: Corroded
- Location: Airstair
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C2 INSPECTION IN CWA, O/B AIRSTAIR RAIL CORRODED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED RAIL.  REFER TO 409 189916 FOR ADDITIONAL DETAIL.
